| Model Number |
LEAD1058-90B |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Cerebrospinal Fluid Leakage (1772)
| Date of Event |
10/29/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The manufacturing records were reviewed and no issues were found related to the nature of the complaint.The device was not returned.
Event or Problem Description
It was reported to nevro that the physician was unable to complete the implant procedure due to scar tissue.The patient experienced leakage of cerebrospinal fluid following the procedure.The patient was hospitalized and remains under medical supervision.There have been no reports of further complications regarding this event.